MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION
Model Number INTELLIVUE MICROSTREAM EXTENSION
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis was performed by bench service personnel which included connecting the device to a host monitor without any issues.The device was unstable when connecting the hose to the microstream port.The co2 module was struggling to function.The bench repair technician replaced the co2 module and carried out verification tests.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e reporting institution phone #: (b)(6).Section e reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that on (b)(6) 2025, at 6 pm, the etco2 module stopped working during use, and it was indicated the interruption in monitoring resulted in severe harm.Another module was used to continue capnography along with a spot check monitor for spo2.There was no obvious damage to the device.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Additional information received from a philips clinical engineer stated that the only alarms regarding etc02 that were noticed were: etco2 low, and co2 pump off with 2-3 minutes in-between each other.Further information was requested, regarding the reported severe harm, but no further information was able to be obtained from the customer.The device was returned to the philips repair bench.A bench repair technician (brt) tested the device.The unit connected to host monitor without any issues.The device was unstable when connecting the hose to microstream port.The module was struggling to function.The brt replaced the co2 module and carried out verification tests; the device passed testing.Based on the information available and the testing conducted, the cause of the reported problem was related to the hose connection to the mircostream port.The reported problem was confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MICROSTREAM EXTENSION
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22233700
Report Number9610816-2025-000497
Device Sequence Number9068501
Product Code CCK
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MICROSTREAM EXTENSION
Device Catalogue Number867041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown